HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Steady solution and its stability to Navier-Stokes equations with general Navier slip boundary condition

Files in This Item:
pre643.pdf200.44 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83796

Title: Steady solution and its stability to Navier-Stokes equations with general Navier slip boundary condition
Authors: Itoh, Shigeharu Browse this author
Tanaka, Naoto Browse this author
Tani, Atusi Browse this author
Keywords: incompressible Navier-Stokes equations
gemeral Navier slip boundary condition
steady solution
stability of steady solution
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 643
Start Page: 1
End Page: 23
Abstract: Steady solution and asymptotic behaviour of corresponding nonsteady solution are studied for the Navier-Stokes equations under general Navier slip boundary condition. It is proved that the existence of a unique stationary solution and that this solution is asymptotically stable under some restrictions of the data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69450
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University